MathSciNet Relay Station
MathSciNet bibliographic data
MR2880328 47J25 (54E35 65J15)
Olatinwo, Memudu Olaposi; Postolache, Mihai Stability results of Jungck-type iterative processes in convex metric spaces. Appl. Math. Comput. 218 (2012), no. 12, 6727–6732.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement